# SDR ANCF201412271

- Difficulty date: December 27, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N992AV
- Make and model: Airbus A320-214
- Aircraft serial: 3992
- Aircraft time: 300,231 hours, 300,229 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 1 CTL VLV FAULT, TBV VLV, J11, ECU ENG 1A.  PERFORMANCE TSM 75-26-00810-809-A & IAW AMM 75-26-10-000-001 400-001-A REPLACED THE TRANSIENT BLEED VLV.  IAW AMM 71-00-00-710-006 MINIMUM IDLE CHECK WAS PERFORMED.
